Circulant Boolean relation matrices

Kim Ki-Hang Butler; James Richard Krabill

Czechoslovak Mathematical Journal (1974)

  • Volume: 24, Issue: 2, page 247-251
  • ISSN: 0011-4642

How to cite

top

Butler, Kim Ki-Hang, and Krabill, James Richard. "Circulant Boolean relation matrices." Czechoslovak Mathematical Journal 24.2 (1974): 247-251. <http://eudml.org/doc/12785>.

@article{Butler1974,
author = {Butler, Kim Ki-Hang, Krabill, James Richard},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {247-251},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Circulant Boolean relation matrices},
url = {http://eudml.org/doc/12785},
volume = {24},
year = {1974},
}

TY - JOUR
AU - Butler, Kim Ki-Hang
AU - Krabill, James Richard
TI - Circulant Boolean relation matrices
JO - Czechoslovak Mathematical Journal
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 24
IS - 2
SP - 247
EP - 251
LA - eng
UR - http://eudml.org/doc/12785
ER -

References

top
  1. K K.-H. Butler, 10.1007/BF02572945, Semigroup Forum, 3 (1971), 74-79. (1971) Zbl0228.20059MR0291332DOI10.1007/BF02572945
  2. A. H. Clifford, G. B. Preston, The algebraic theory of semigroups, Mathematical surveys. No. 7, Vol I, 1961, Amer. Math. Society, Providence, R. I. (1961) Zbl0111.03403MR0132791
  3. N. G. de Bruijn, A combinatorial problems, Proc. Koninkl. Ned. Akad. Wetenschap, 49 (1946), 758-764. (1946) Zbl0196.02803MR0018142
  4. I. J. Good, Normal recurring decimals, J. London. Math. Society, 21 (1946), 167-169. (1946) Zbl0060.02702MR0019573
  5. N. S. Mendelsohn, Directed graphs with the unique path property, Colloquia Math. Societatis Janos Bolyai 4, Combinatorial theory, 2 (1970), 783 - 798. (1970) Zbl0209.28402MR0297636
  6. B. M. Schein, Semigroups of binary relations, to appear in the Proc. of Miniconference on Algebraic Semigroup Theory, J. Attila University, Szeged, Hungary, August-September, 1972. (1972) Zbl0291.20085MR0401970
  7. Š. Schwarz, On a sharp estimation in the theory of binary relations on a finite set, Czech. Math. J., 20 (95) (1970), 703-714. (1970) Zbl0226.20061MR0282862
  8. Š. Schwarz, On idempotent binary relations on a finite set, Czech. Math. J., 20 (95) (1970), 696-702. (1970) Zbl0228.20033MR0268047
  9. Š. Schwarz, On the semigroup of binary relations on a finite set, Czech. Math. J., 20 (95) (1970), 632-679. (1970) Zbl0228.20034MR0296190
  10. Š. Schwarz, Circulant Boolean relation matrices, Czech. Math. J. 24 (99) (1974), 252-253. (1974) Zbl0315.15011MR0348018

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.